MathSciNet Relay Station
MathSciNet bibliographic data
MR2862543 (2012k:47064) 47B38
Galdames Bravo, Orlando; Sánchez-Pérez, Enrique A. Optimal range theorems for operators with $p$-th power factorable adjoints. Banach J. Math. Anal. 6 (2012), no. 1, 61–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement